Asymptotic estimates of solutions to boundary value problems for differential equations with operator coefficients
Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 534-536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_3_a24,
author = {S. L. \`Edel'shtein},
title = {Asymptotic estimates of solutions to boundary value problems for differential equations with operator coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {534--536},
year = {1994},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_3_a24/}
}
TY - JOUR AU - S. L. Èdel'shtein TI - Asymptotic estimates of solutions to boundary value problems for differential equations with operator coefficients JO - Differencialʹnye uravneniâ PY - 1994 SP - 534 EP - 536 VL - 30 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_3_a24/ LA - ru ID - DE_1994_30_3_a24 ER -
S. L. Èdel'shtein. Asymptotic estimates of solutions to boundary value problems for differential equations with operator coefficients. Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 534-536. http://geodesic.mathdoc.fr/item/DE_1994_30_3_a24/